RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 5, Pages 793–796 (Mi mz559)  

Brief Communications

Analogs of Markov"s Inequality in Normed Spaces

V. I. Skalyga

Design Office `Ametist'

DOI: https://doi.org/10.4213/mzm559

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:5, 739–743

Bibliographic databases:

Received: 23.10.2003

Citation: V. I. Skalyga, “Analogs of Markov"s Inequality in Normed Spaces”, Mat. Zametki, 75:5 (2004), 793–796; Math. Notes, 75:5 (2004), 739–743

Citation in format AMSBIB
\Bibitem{Ska04}
\by V.~I.~Skalyga
\paper Analogs of Markov''s Inequality in Normed Spaces
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 5
\pages 793--796
\mathnet{http://mi.mathnet.ru/mz559}
\crossref{https://doi.org/10.4213/mzm559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085743}
\zmath{https://zbmath.org/?q=an:1076.46036}
\elib{https://elibrary.ru/item.asp?id=13462778}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 5
\pages 739--743
\crossref{https://doi.org/10.1023/B:MATN.0000030983.63860.bc}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400017}


Linking options:
  • http://mi.mathnet.ru/eng/mz559
  • https://doi.org/10.4213/mzm559
  • http://mi.mathnet.ru/eng/mz/v75/i5/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:101
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020